RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 71, Issue 1  


Anatolii Alekseevich Karatsuba (congratulation)
The structure of the characteristic polynomials of matrices with non-negative elements
Yu. S. Kolesov
5
The behaviour of solutions of elliptic inequalities that are non-linear with respect to the highest derivatives
A. A. Kon'kov
17
Finiteness of the number of arithmetic groups generated by reflections in Lobachevsky spaces
V. V. Nikulin
55
On multiple Walsh series convergent over cubes
M. G. Plotnikov
61
On necessary conditions for Fourier multipliers of weak type
A. V. Rozhdestvenskii
79
The influence of viscosity on oscillations in some linearized problems of hydrodynamics
G. V. Sandrakov
101
Approximation by step functions of functions belonging to Sobolev spaces and uniqueness of solutions of differential equations of the form $u-F(x,u,u')$
T. Yu. Semenova
155
Entropy characteristics of subsets of states. II
M. E. Shirokov
187
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019